Authors: | Žunić, Joviša Hirota, Kaoru Rosin, Paul L. |
Affiliations: | Mathematical Institute of the Serbian Academy of Sciences and Arts | Title: | Note on the shape circularity measure method based on radial moments | Journal: | Journal of Electronic Imaging | Volume: | 23 | Issue: | 2 | First page: | 029701 | Issue Date: | 2014 | Rank: | M23 | ISSN: | 1017-9909 | DOI: | 10.1117/1.JEI.23.2.029701 | Abstract: | We show that the so-called circularity measures based on radial moments, are a particular case of the family of circularity measures introduced recently by the authors of this note. |
Keywords: | circularity measure | Hu moment invariants | image processing | pattern recognition | shape | Publisher: | SPIE |
Show full item record
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.